# SDR SWIA202509250726

- Difficulty date: July 26, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 HAS SIGNS OF CORROSION. (S/N#00443)   (C-CHECK RO 09/24/2025)PITTING CORROSION IS FOUND ALL OVER DD4 MID INTERCOSTAL EXTENDING ONTO MORE THAN ONE ELEMENT IN A GIVEN CROSS SECTION AND IS THEREFORE FOUND TO BE OUT OF LIMITS REF. CRJ 200 SRM 52-00-00. REMOVED AND REPLACED BY  NEW PAX DOOR INTERCOSTAL DD4 MID REF. DRWG 601R31702 REV. N AND CRJ 200 SRM 51-42-06. COMPLIED WITH SYKWEST TASK CARD 51-900-1003-SKY. PRESSURIZE THE AIRCRAFT FOR MAINTENANCE CHECK GOOD NO LEAKS NOTED ON PASSENGER DOOR REF CRJ 200 AMM 21-32-00-863-801.
